| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that during an intraocular lens (iol) implant procedure, the lens was ejected before interesting.The product was not available for service.Additional information received stating that there was no patient contact.
Additional Manufacturer Narrative
Corrected information was provided in b.2., b.5 and h.11.Upon further review of the reported information, following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Upon further review of the reported information, it was confirmed that there was no patient contact with the device.